Skip to main content
placeholder image

An application of quadratic functions to Australian Government policy on funding schools

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2007

Citation


  • Nillsen, R. V. (2007). An application of quadratic functions to Australian Government policy on funding schools. Australian Senior Mathematics Journal, 21 (1), 58-64.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1396&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/397

Number Of Pages


  • 6

Start Page


  • 58

End Page


  • 64

Volume


  • 21

Issue


  • 1

Abstract


Publication Date


  • 2007

Citation


  • Nillsen, R. V. (2007). An application of quadratic functions to Australian Government policy on funding schools. Australian Senior Mathematics Journal, 21 (1), 58-64.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1396&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/397

Number Of Pages


  • 6

Start Page


  • 58

End Page


  • 64

Volume


  • 21

Issue


  • 1